# SDR SWIA200514548

- Difficulty date: February 15, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Aircraft time: 30,582 hours, 39,897 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: C818171
- Part serial: 451
- Condition: Inoperative
- Location: Stall Warning
- Part time: 11,189 hours, 13,619 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN SIDE SLIP HEATER SWITCH IS TURNED ON, RECEIVED AN INOP LIGHT WITH A DE-ICE LIGHT ON THE MAP.  REPLACED TRANSDUCER ASSY PER MM 27-00-00, OPERATIONAL CHECK GOOD.
